10 Publications

Mark all

[10]
2018 | Journal Article | IST-REx-ID: 315 | OA
J. Polechova, “Is the sky the limit? On the expansion threshold of a species’ range,” PLoS Biology, vol. 16, no. 6, 2018.
View | Files available | DOI
 
[9]
2015 | Journal Article | IST-REx-ID: 1818 | OA
J. Polechova and N. H. Barton, “Limits to adaptation along environmental gradients,” PNAS, vol. 112, no. 20, pp. 6401–6406, 2015.
View | DOI | Download Submitted Version (ext.) | PubMed | Europe PMC
 
[8]
2011 | Journal Article | IST-REx-ID: 3394 | OA
J. Polechova and N. H. Barton, “Genetic drift widens the expected cline but narrows the expected cline width,” Genetics, vol. 189, no. 1, pp. 227–235, 2011.
View | DOI | Download Submitted Version (ext.)
 
[7]
2010 | Journal Article | IST-REx-ID: 4134
J. Bridle, J. Polechova, M. Kawata, and R. Butlin, “Why is adaptation prevented at ecological margins? New insights from individual-based simulations,” Ecology Letters, vol. 13, no. 4, pp. 485–494, 2010.
View | DOI
 
[6]
2009 | Journal Article | IST-REx-ID: 4136 | OA
J. Polechova, N. H. Barton, and G. Marion, “Species’ range: Adaptation in space and time,” American Naturalist, vol. 174, no. 5, pp. E186–E204, 2009.
View | Files available | DOI | Download Published Version (ext.) | PubMed | Europe PMC
 
[5]
2008 | Journal Article | IST-REx-ID: 4135
D. Storch, A. Šizling, J. Reif, J. Polechova, E. Šizlingová, and K. Gaston, “The quest for a null model for macroecological patterns: geometry of species distributions at multiple spatial scales,” Ecology Letters, vol. 11, no. 8, pp. 771–784, 2008.
View | DOI
 
[4]
2008 | Book Chapter | IST-REx-ID: 4137
J. Bridle, J. Polechova, and T. Vines, “Patterns of biodiversity and limits to adaptation in time and space,” in Evolution and Speciation, J. R. R. K. Butlin and D. Schluter, Eds. Cambridge University Press, 2008, pp. 77–101.
View | DOI
 
[3]
2005 | Journal Article | IST-REx-ID: 4249
J. Polechova and N. H. Barton, “Speciation through competition: A critical review,” Evolution; International Journal of Organic Evolution, vol. 59, no. 6, pp. 1194–1210, 2005.
View | DOI
 
[2]
2005 | Journal Article | IST-REx-ID: 4138
N. H. Barton and J. Polechova, “The limitations of adaptive dynamics as a model of evolution,” Journal of Evolutionary Biology, vol. 18, no. 5, pp. 1186–1190, 2005.
View | DOI
 
[1]
2002 | Journal Article | IST-REx-ID: 4139
J. Polechova and P. Stopka, “Geometry of social relationships in the Old World wood mouse, Apodemus sylvaticus,” Canadian Journal of Zoology, vol. 80, no. 8, pp. 1383–1388, 2002.
View | DOI
 

Search

Filter Publications

10 Publications

Mark all

[10]
2018 | Journal Article | IST-REx-ID: 315 | OA
J. Polechova, “Is the sky the limit? On the expansion threshold of a species’ range,” PLoS Biology, vol. 16, no. 6, 2018.
View | Files available | DOI
 
[9]
2015 | Journal Article | IST-REx-ID: 1818 | OA
J. Polechova and N. H. Barton, “Limits to adaptation along environmental gradients,” PNAS, vol. 112, no. 20, pp. 6401–6406, 2015.
View | DOI | Download Submitted Version (ext.) | PubMed | Europe PMC
 
[8]
2011 | Journal Article | IST-REx-ID: 3394 | OA
J. Polechova and N. H. Barton, “Genetic drift widens the expected cline but narrows the expected cline width,” Genetics, vol. 189, no. 1, pp. 227–235, 2011.
View | DOI | Download Submitted Version (ext.)
 
[7]
2010 | Journal Article | IST-REx-ID: 4134
J. Bridle, J. Polechova, M. Kawata, and R. Butlin, “Why is adaptation prevented at ecological margins? New insights from individual-based simulations,” Ecology Letters, vol. 13, no. 4, pp. 485–494, 2010.
View | DOI
 
[6]
2009 | Journal Article | IST-REx-ID: 4136 | OA
J. Polechova, N. H. Barton, and G. Marion, “Species’ range: Adaptation in space and time,” American Naturalist, vol. 174, no. 5, pp. E186–E204, 2009.
View | Files available | DOI | Download Published Version (ext.) | PubMed | Europe PMC
 
[5]
2008 | Journal Article | IST-REx-ID: 4135
D. Storch, A. Šizling, J. Reif, J. Polechova, E. Šizlingová, and K. Gaston, “The quest for a null model for macroecological patterns: geometry of species distributions at multiple spatial scales,” Ecology Letters, vol. 11, no. 8, pp. 771–784, 2008.
View | DOI
 
[4]
2008 | Book Chapter | IST-REx-ID: 4137
J. Bridle, J. Polechova, and T. Vines, “Patterns of biodiversity and limits to adaptation in time and space,” in Evolution and Speciation, J. R. R. K. Butlin and D. Schluter, Eds. Cambridge University Press, 2008, pp. 77–101.
View | DOI
 
[3]
2005 | Journal Article | IST-REx-ID: 4249
J. Polechova and N. H. Barton, “Speciation through competition: A critical review,” Evolution; International Journal of Organic Evolution, vol. 59, no. 6, pp. 1194–1210, 2005.
View | DOI
 
[2]
2005 | Journal Article | IST-REx-ID: 4138
N. H. Barton and J. Polechova, “The limitations of adaptive dynamics as a model of evolution,” Journal of Evolutionary Biology, vol. 18, no. 5, pp. 1186–1190, 2005.
View | DOI
 
[1]
2002 | Journal Article | IST-REx-ID: 4139
J. Polechova and P. Stopka, “Geometry of social relationships in the Old World wood mouse, Apodemus sylvaticus,” Canadian Journal of Zoology, vol. 80, no. 8, pp. 1383–1388, 2002.
View | DOI
 

Search

Filter Publications